- PRODUCTS
- SUPPORT
- ABOUT US
…NON-ASPIRIN PAIN RELIEVER 325MG ACETAMINOPHEN 250/2PKS PER BOX Experience fast-acting pain relief with Medique Products® 80313 Medi-First® nonaspirin acetaminophen 325mg tablets. These coated tablets are easy-to-swallow and help stop headaches, fevers, and muscle aches and pains quickly. * 250…
…250/2PKS PER BOX Keep Medique® 80413 extra-strength non-aspirin pills on hand for workers who need pain relief. Each acetaminophen extra-strength tablet in these two-packs contains 500mg of pain reliever.* Each tablet contains 500mg of acetaminophen* Comparable to Extra-Strength Tylenol* Boxes…
…at work for emergency use. Since they are a universal size, anyone can use them.* Enhanced comfort from its plush lining* Secure hold through hook and stretch loop innovation * Fits snugly for active use* Protects wrists from strains and pains, as well as promotes successful healing after surgery
…foil packet is individually wrapped to help medical staff maintain proper hygiene. This Honeywell triple antibiotic ointment may also help with pain relief or minor burn injuries.* Contains bacitracin, neomycin, and polymyxin b* Helps prevent infection in minor cuts and scrapes* Individually wrapped…
MEDIQUE PAIN-OFF EXTRA STRENGTH PAIN RELIEF 250MG ASPIRIN 65MG CAFFEINE 250MG ACETAMINOPHEN 250/2PKS PER BOX Medique® Pain-Off provides extra strength relief from headaches, toothaches, muscle aches & arthritis; reduces fever due to cold & flu. 200 mg acetaminophen, 200 mg aspirin, 100 mg…
MEDIQUE PAIN-OFF EXTRA STRENGTH PAIN RELIEF 250MG ASPIRIN 65MG CAFFEINE 250MG ACETAMINOPHEN 100/2PKS PER BOX Medique® Pain-Off provides extra strength relief from headaches, toothaches, muscle aches & arthritis; reduces fever due to cold & flu.
MEDIQUE PAIN-OFF EXTRA STRENGTH PAIN RELIEF 250MG ASPIRIN 65MG CAFFEINE 250MG ACETAMINOPHEN 50/2PKS PER BOX Medique® Pain-Off® provides extra strength relief from headaches, toothaches, muscle aches & arthritis; reduces fever due to cold & flu.
…I-PRIN PAIN RELIEVER & FEVER REDUCER 200MG IBUPROFEN 250 PER BOX Medique® 10013 I-Prin Ibuprofen 200mg tablets offer effective on the job relief from headaches, fever, muscle and minor arthritis pain. These easy to swallow coated Ibuprofen tablets provide relief from minor aches and pains that may…
ALEVE PAIN RELIEVER FEVER REDUCER 220MG NAPROXEN SODIUM 24/BOTTLE Stock first aid stations with Aleve® naproxen sodium pain reliever. Each 220-milligram tablet of Aleve pain reliever helps ease minor aches and pains for up to 12 hours, aiding workers with toothaches, muscle aches, menstrual pain, or…
…PAIN RELIEF 3OZ TUBE 10% TROLAMINE SALICYTATE Help employees with everyday ailments by using McKesson 1093075 Aspercreme® topical pain relieving cream. Formulated with trolamine salicylate, this 1.25-ounce tube of odor-free pain relieving cream assists with minor arthritis, joint, and muscle pain…
MEDIQUE APAP NON-ASPIRIN PAIN RELIEF 325MG ACETAMINOPHEN 250/2PKS PER BOX * Aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever* Easy-to-swallow, film coated tablets* Unit dose packets* Spanish labeling where possible
…with McKesson's Topical Pain Relief Muscle Rub Cream in a 3 oz. tube. This muscle cream is a 10% - 15% strength menthol / methyl salicylate cream that penetrates deep down to give fast, effective relief of minor arthritis pain & stiffness. McKesson's Topical Pain Relief Muscle Rub Cream provides…
…where the pain is actually occurring. The Water Jel Muscle Jel is popular in both healthcare fields for patients and in workplaces for employees with muscle sprains and strains. It also works great at home for muscle pain, joint pain, sports injuries, backaches, and arthritis pain.* Unique formula…
BIOFREEZE WITH IIEX PAIN RELIEVING GREEN GEL 1 GALLON WITH PUMP Treat minor aches, sore muscles, strains, and sprains with Moore Medical 98702 Biofreeze® pain-relief gel. The fast-acting, proprietary formula contains Ilex, an herbal extract from a South American holly shrub, along with other…
IBUPROFEN 200MG TABLET 1000 CT. BOTTLE (OLD#81708) Ease multiple painful symptoms with these Sunmark® 81708 200mg ibuprofen pain reliever tablets. The 1,000 coated pills in each bottle last through many uses, and the versatile formula works for multiple issues ranging from colds to toothaches.*…